MathSciNet Relay Station
MathSciNet bibliographic data
MR995575 (90f:60147) 60J80 (60G57 60J25 60J40)
Fitzsimmons, P. J. Construction and regularity of measure-valued Markov branching processes. Israel J. Math. 64 (1988), no. 3, 337–361 (1989).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement